×

zbMATH — the first resource for mathematics

Ordre de grandeur de \(L(1,\chi)\) et de \(L'(1,\chi)\). (French) Zbl 0386.10026
MSC:
11M06 \(\zeta (s)\) and \(L(s, \chi)\)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. CHOWLA, Improvement of a result of linnik and walfisz, Proc. London Math. Soc., 50 (1949), 423-429. · Zbl 0032.11006
[2] S. CHOWLA, On the class number of the corpus P(√—k), Proc. Nat. Inst. Sc. India, 13 (1947), 197-200.
[3] H. DAVENPORT, Multiplicative number theory, Markham, Chicago (1967). · Zbl 0159.06303
[4] P.D.T.A. ELLIOTT, On the size of L(1,χ), J. reine angew Math., 236 (1969), 26-36. · Zbl 0175.04302
[5] W. FLUCH, Zur abschätzung von L(1,χ), Nachr. Akad. Wiss. Göttingen Math. Phys., (1964), 101-102. · Zbl 0121.28401
[6] J.R. JOLY, Suites périodiques et inégalité de polya, Bull. Sc. Math., 102 (1978), 3-13. · Zbl 0384.10019
[7] P.T. JOSHI, The size of L(1,χ) for real characters χ with prime modulus, J. Number Theory, 2 (1970), 58-73. · Zbl 0208.31103
[8] J. PINTZ, Elementary methods in the theory of L-functions, II, Acta Arithm., 31 (1976), 273-289. · Zbl 0307.10041
[9] J.E. LITTLEWOOD, On the class number of the corpus P(√—k), Proc. London Math. Soc., 28 (1927), 358-372. · JFM 54.0206.02
[10] C. MOSER, Distribution des valeurs de L’(1,χ), Sém. Th. Nombres, Grenoble.
[11] D. SHANKS, Littlewood bounds, Proc. Symp. Pure Math. A.M.S., Analytic Number Theory, XXIV (1973).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.